# SDR AALA20011352

- Difficulty date: June 28, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5714
- Condition: Inoperative
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  - FOUND AFT VENTRAL STAIR ENTRANCE EMERGENCY EXIT LIGHT DIM DURING 10 MINUTE TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  (M)
